Skip to content

Headaches

At Med365 we have a wide variety of products designed to help with headaches. But what is a Headache?

Headache is a pain in any region of the head. Headaches may occur on one or both sides of the head, be isolated to a certain location, radiate across the head from one point, or have a viselike quality.

Symptoms of a headache: Headaches may appear as a sharp pain, a throbbing sensation or a dull ache. Headaches can develop gradually or suddenly and may last from less than an hour to several days.


  • Original price R 33.95 - Original price R 33.95
    Original price
    R 33.95
    R 33.95 - R 33.95
    Current price R 33.95

    Panado Paracetamol 500mg 24 Tablets Spartan Pack

    What are Panado tablets? Panado Paracetamol 500mg 24 Tablets help with the relief of mild pains caused by headaches, toothaches and pains associate...

    View full details
    Original price R 33.95 - Original price R 33.95
    Original price
    R 33.95
    R 33.95 - R 33.95
    Current price R 33.95
  • Original price R 33.95 - Original price R 33.95
    Original price
    R 33.95
    R 33.95 - R 33.95
    Current price R 33.95

    Panado Paracetamol 500mg 24 Tablets

    What are Panado tablets? Panado Paracetamol 500mg 24 Tablets help with the relief of mild pains caused by headaches, toothaches and pains associate...

    View full details
    Original price R 33.95 - Original price R 33.95
    Original price
    R 33.95
    R 33.95 - R 33.95
    Current price R 33.95
  • Original price R 50.95 - Original price R 50.95
    Original price
    R 50.95
    R 50.95 - R 50.95
    Current price R 50.95

    Panado Paracetamol 500mg 20 Capsules

    What are Panado capsules? Panado Paracetamol 500mg 20 Capsules help with the relief of mild pains caused by headaches, toothaches and pains associa...

    View full details
    Original price R 50.95 - Original price R 50.95
    Original price
    R 50.95
    R 50.95 - R 50.95
    Current price R 50.95
  • Original price R 337.95 - Original price R 337.95
    Original price
    R 337.95
    R 337.95 - R 337.95
    Current price R 337.95

    Viridian Magnesium Citrate 100mg & B6 25mg 90 Veggie Capsules

    Original price R 337.95 - Original price R 337.95
    Original price
    R 337.95
    R 337.95 - R 337.95
    Current price R 337.95
  • Original price R 46.95 - Original price R 46.95
    Original price
    R 46.95
    R 46.95 - R 46.95
    Current price R 46.95

    Disprin Regular Strength 300mg 24 Tablets

    What are Disprin Regular Strength 300 mg Tablets used for? Disprin Extra Strength 500mg 24 Tablets is made extra strong with 500mg of aspirin. The ...

    View full details
    Original price R 46.95 - Original price R 46.95
    Original price
    R 46.95
    R 46.95 - R 46.95
    Current price R 46.95
  • Original price R 52.95 - Original price R 52.95
    Original price
    R 52.95
    R 52.95 - R 52.95
    Current price R 52.95

    Compral Headache 50 Tablets

    What does Compral Headache 50 Tablets Contain: Each Tablet Contains: Paracetamol 100 mg Asprin 400 mg Anhydrous caffeine 30 mg Sugar-free What Co...

    View full details
    Original price R 52.95 - Original price R 52.95
    Original price
    R 52.95
    R 52.95 - R 52.95
    Current price R 52.95
  • Original price R 93.95 - Original price R 93.95
    Original price
    R 93.95
    R 93.95 - R 93.95
    Current price R 93.95

    Grand-Pa Headache Powder 38 Sachets

    What are Grand-Pa Headache Powder Sachets? Help with the relief of mild to moderate pain caused by headaches, toothaches, colds and flu. How to use...

    View full details
    Original price R 93.95 - Original price R 93.95
    Original price
    R 93.95
    R 93.95 - R 93.95
    Current price R 93.95
  • Original price R 356.95 - Original price R 356.95
    Original price
    R 356.95
    R 356.95 - R 356.95
    Current price R 356.95

    Medford FemiScript 90 Veggie Capsules

    Original price R 356.95 - Original price R 356.95
    Original price
    R 356.95
    R 356.95 - R 356.95
    Current price R 356.95
  • Original price R 50.95 - Original price R 50.95
    Original price
    R 50.95
    R 50.95 - R 50.95
    Current price R 50.95

    Panado Paracetamol 500mg 16 Effervescent Tablets

    What are Panado Effervescent Tablets? Panado Effervescent Tablets helps with the relief of mild pains caused by headaches, toothaches and pains ass...

    View full details
    Original price R 50.95 - Original price R 50.95
    Original price
    R 50.95
    R 50.95 - R 50.95
    Current price R 50.95
  • Original price R 106.95 - Original price R 106.95
    Original price
    R 106.95
    R 106.95 - R 106.95
    Current price R 106.95

    Tibb Sinugraine 60 Tablets

    What are Tibb Sinugraine tablets? In sinusitis it reduces inflammation, liquefies mucus and relieves congestion. It reduces the frequency, severity...

    View full details
    Original price R 106.95 - Original price R 106.95
    Original price
    R 106.95
    R 106.95 - R 106.95
    Current price R 106.95
  • Original price R 26.95 - Original price R 26.95
    Original price
    R 26.95
    R 26.95 - R 26.95
    Current price R 26.95

    Disprin Regular Strength 300mg 12 Tablets

    What are Disprin Regular Strength 300 mg Tablets used for? Disprin Extra Strength 500mg 12 Tablets is made extra strong with 500mg of aspirin. The ...

    View full details
    Original price R 26.95 - Original price R 26.95
    Original price
    R 26.95
    R 26.95 - R 26.95
    Current price R 26.95
  • Original price R 59.95 - Original price R 59.95
    Original price
    R 59.95
    R 59.95 - R 59.95
    Current price R 59.95

    Disprin Extra Strength 500mg 16 Tablets

    What are Disprin Extra Strength 500mg tablets? Work fast to relieve pain and fever. How to use: Adults: 1-2 tablets Children over 12 years: 1 tabl...

    View full details
    Original price R 59.95 - Original price R 59.95
    Original price
    R 59.95
    R 59.95 - R 59.95
    Current price R 59.95
  • Original price R 74.95 - Original price R 74.95
    Original price
    R 74.95
    R 74.95 - R 74.95
    Current price R 74.95

    Disprin Extra Strength 500mg 24 Tablets

    What are Disprin Extra Strength 500mg tablets? Work fast to relieve pain and fever. How to use: Adults: 1-2 tablets Children over 12 years: 1 tabl...

    View full details
    Original price R 74.95 - Original price R 74.95
    Original price
    R 74.95
    R 74.95 - R 74.95
    Current price R 74.95
  • Original price R 25.95 - Original price R 25.95
    Original price
    R 25.95
    R 25.95 - R 25.95
    Current price R 25.95

    Compral Headache Powder 10 Sachets

    What does Compral Headache Powder 10 Sachets Contain: Each 845 mg sachet Contains: Asprin 453,6 mg Paracetamol 324,0 mg Caffeine 64,8 mg Sugar-fre...

    View full details
    Original price R 25.95 - Original price R 25.95
    Original price
    R 25.95
    R 25.95 - R 25.95
    Current price R 25.95
  • Original price R 41.95 - Original price R 41.95
    Original price
    R 41.95
    R 41.95 - R 41.95
    Current price R 41.95

    Grand-Pa Headache Powder 12 Sachets

    What are Grand-Pa Headache Powder Sachets? Help with the relief of mild to moderate pain caused by headaches, toothaches, colds and flu. How to use...

    View full details
    Original price R 41.95 - Original price R 41.95
    Original price
    R 41.95
    R 41.95 - R 41.95
    Current price R 41.95
    Sold out
  • Original price R 29.95 - Original price R 29.95
    Original price
    R 29.95
    R 29.95 - R 29.95
    Current price R 29.95

    Painamol Syrup 100ml

    What is Painamol Syrup? For the relief of pain and fever in children as well as for toothache, headache, ear pain, fever, colds and flu. How to use...

    View full details
    Original price R 29.95 - Original price R 29.95
    Original price
    R 29.95
    R 29.95 - R 29.95
    Current price R 29.95
  • Original price R 188.95 - Original price R 188.95
    Original price
    R 188.95
    R 188.95 - R 188.95
    Current price R 188.95

    Chinaherb Relief Vertigo

    Original price R 188.95 - Original price R 188.95
    Original price
    R 188.95
    R 188.95 - R 188.95
    Current price R 188.95
  • Original price R 199.95 - Original price R 199.95
    Original price
    R 199.95
    R 199.95 - R 199.95
    Current price R 199.95

    Chinaherb Relieve Interior Wind

    What is Chinaherb Relieve Interior Wind? This used to be called Relieve Interior Wind. The new formulation also has a slight ingredient change. Rel...

    View full details
    Original price R 199.95 - Original price R 199.95
    Original price
    R 199.95
    R 199.95 - R 199.95
    Current price R 199.95
  • Original price R 166.95 - Original price R 166.95
    Original price
    R 166.95
    R 166.95 - R 166.95
    Current price R 166.95

    Chinaherb Clear Hyper Yang

    What is Chinaherb Clear Hyper Yang?  Both Clear Hyperyang and Relieve Interior Wind have the effect of quenching the Liver Wind, nourishing Yin and...

    View full details
    Original price R 166.95 - Original price R 166.95
    Original price
    R 166.95
    R 166.95 - R 166.95
    Current price R 166.95
  • Original price R 44.95 - Original price R 44.95
    Original price
    R 44.95
    R 44.95 - R 44.95
    Current price R 44.95

    Calpol 24 Tablets

    What are Calpol 24 Tablets? Calpol Tablets Pain and Fever 24’s can be taken for fast pain relief. The tablets contain paracetamol and absorb inst...

    View full details
    Original price R 44.95 - Original price R 44.95
    Original price
    R 44.95
    R 44.95 - R 44.95
    Current price R 44.95
  • Original price R 378.95 - Original price R 378.95
    Original price
    R 378.95
    R 378.95 - R 378.95
    Current price R 378.95

    Vitaforce Original Schweden-Bitters Digestive Tonic 500ml

    What is Vitaforce Original Schweden-Bitters Digestive Tonic? Vitaforce Original Schweden-Bitter Digestive Tonic 500ml contains 20 herbal and natura...

    View full details
    Original price R 378.95 - Original price R 378.95
    Original price
    R 378.95
    R 378.95 - R 378.95
    Current price R 378.95
  • Original price R 65.99
    Original price R 65.99 - Original price R 65.99
    Original price R 65.99
    Current price R 59.95
    R 59.95 - R 59.95
    Current price R 59.95

    Panado Paediatric Sugar Free Syrup 100ml

    What is Panado Paediatric Sugar Free Syrup? A paediatric syrup which alcohol & sugar free and is specially formulated to help with the relief o...

    View full details
    Original price R 65.99
    Original price R 65.99 - Original price R 65.99
    Original price R 65.99
    Current price R 59.95
    R 59.95 - R 59.95
    Current price R 59.95
    Save 9% Save %
  • Original price R 183.95 - Original price R 183.95
    Original price
    R 183.95
    R 183.95 - R 183.95
    Current price R 183.95

    Naturmade Devils Claw Tablets 90's

    What are Naturmade Devils Claw Tablets? Devil’s Claw is a perennial plant with creeping stems that bear thorny fruit. Indigenous to South Africa, i...

    View full details
    Original price R 183.95 - Original price R 183.95
    Original price
    R 183.95
    R 183.95 - R 183.95
    Current price R 183.95
    Sold out
  • Original price R 46.95 - Original price R 46.95
    Original price
    R 46.95
    R 46.95 - R 46.95
    Current price R 46.95

    Bayer Aspirin 300mg 30 Tablets

    What are Bayer Aspirin 300mg Tablets? Bayer Aspirin 300mg 30 Tablets brings you effective relief of pain – from mild to moderate – and can be used ...

    View full details
    Original price R 46.95 - Original price R 46.95
    Original price
    R 46.95
    R 46.95 - R 46.95
    Current price R 46.95